Two iterative methods for a Cauchy problem of the elliptic equation with variable coefficients in a strip region (Q457048): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Importer (talk | contribs)
Changed an Item
Property / author
 
Property / author: D. Rodríguez-Gómez / rank
 
Normal rank
Property / review text
 
The paper deals with a Cauchy problem for the elliptic equation with variable coefficients. This problem is severely ill-posed in the sense of Hadamard and the regularization techniques are required to stabilize numerical computations. In this paper, the authors present two iterative methods to deal with it. The main idea commes from \textit{V. A. Kozlov} and \textit{V. G. Maz'ya} [Leningr. Math. J. 1, No. 5, 1207--1228 (1990); translation from Algebra Anal. 1, No. 5, 144--170 (1989; Zbl 0732.65090)], where the authors proposed an iterative algorithm to solve a Cauchy problem for an elliptic equation with densely defined self-adjoint operator. The iteration methods are presented and under an a priori and an a posteriori selection rule for the regularization parameter, the convergence rates of two algorithms are obtained. Numerical results show that two methods work well.
Property / review text: The paper deals with a Cauchy problem for the elliptic equation with variable coefficients. This problem is severely ill-posed in the sense of Hadamard and the regularization techniques are required to stabilize numerical computations. In this paper, the authors present two iterative methods to deal with it. The main idea commes from \textit{V. A. Kozlov} and \textit{V. G. Maz'ya} [Leningr. Math. J. 1, No. 5, 1207--1228 (1990); translation from Algebra Anal. 1, No. 5, 144--170 (1989; Zbl 0732.65090)], where the authors proposed an iterative algorithm to solve a Cauchy problem for an elliptic equation with densely defined self-adjoint operator. The iteration methods are presented and under an a priori and an a posteriori selection rule for the regularization parameter, the convergence rates of two algorithms are obtained. Numerical results show that two methods work well. / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Vít Dolejší / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 65M30 / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 35J25 / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 65M12 / rank
 
Normal rank
Property / zbMATH DE Number
 
Property / zbMATH DE Number: 6348388 / rank
 
Normal rank
Property / zbMATH Keywords
 
ill-posed problem
Property / zbMATH Keywords: ill-posed problem / rank
 
Normal rank
Property / zbMATH Keywords
 
Cauchy problem
Property / zbMATH Keywords: Cauchy problem / rank
 
Normal rank
Property / zbMATH Keywords
 
elliptic equation with variable coefficients
Property / zbMATH Keywords: elliptic equation with variable coefficients / rank
 
Normal rank
Property / zbMATH Keywords
 
iterative method
Property / zbMATH Keywords: iterative method / rank
 
Normal rank
Property / zbMATH Keywords
 
convergence
Property / zbMATH Keywords: convergence / rank
 
Normal rank
Property / zbMATH Keywords
 
regularization
Property / zbMATH Keywords: regularization / rank
 
Normal rank
Property / zbMATH Keywords
 
algorithm
Property / zbMATH Keywords: algorithm / rank
 
Normal rank
Property / zbMATH Keywords
 
numerical result
Property / zbMATH Keywords: numerical result / rank
 
Normal rank

Revision as of 11:53, 30 June 2023

scientific article
Language Label Description Also known as
English
Two iterative methods for a Cauchy problem of the elliptic equation with variable coefficients in a strip region
scientific article

    Statements

    Two iterative methods for a Cauchy problem of the elliptic equation with variable coefficients in a strip region (English)
    0 references
    0 references
    0 references
    26 September 2014
    0 references
    The paper deals with a Cauchy problem for the elliptic equation with variable coefficients. This problem is severely ill-posed in the sense of Hadamard and the regularization techniques are required to stabilize numerical computations. In this paper, the authors present two iterative methods to deal with it. The main idea commes from \textit{V. A. Kozlov} and \textit{V. G. Maz'ya} [Leningr. Math. J. 1, No. 5, 1207--1228 (1990); translation from Algebra Anal. 1, No. 5, 144--170 (1989; Zbl 0732.65090)], where the authors proposed an iterative algorithm to solve a Cauchy problem for an elliptic equation with densely defined self-adjoint operator. The iteration methods are presented and under an a priori and an a posteriori selection rule for the regularization parameter, the convergence rates of two algorithms are obtained. Numerical results show that two methods work well.
    0 references
    ill-posed problem
    0 references
    Cauchy problem
    0 references
    elliptic equation with variable coefficients
    0 references
    iterative method
    0 references
    convergence
    0 references
    regularization
    0 references
    algorithm
    0 references
    numerical result
    0 references

    Identifiers